# SDR CA030328004

- Difficulty date: March 26, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 55,166 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65454877
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN DISCOVERED THAT LT LOWER WING FUEL BOOST PUMP PANEL MISSING. SUSPECT PANEL DEPARTED IN FLIGHT. AIRCRAFT OPERATED I.A.W. CDL 57-30-4.
